Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chest infection. Taking antibiotics, steroids, blocked ears, severe headache, back pain. Treatment?

I have had a chest infection since the start of December was given antibiotics they didn t clear it then I had some more didn t shift it now just finished some steroids which have made it better but not cleared it and now my ears are blocked up the right one is the worst I also have strong headache with bad back any ideas
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that you should get yourself clinically examined and investigated by an ENT specialist.

Upper respiratory tract infections can result in inflammation of Eustachian tube, giving feeling of ear blockage.

Headache can be due to associated fever or it can be a sinus headache.

You should get yourself investigated for :-
1. Complete Blood Count(CBC).
2. X-Ray(PNS).
3. Chest Ray(PA view).

Antibiotics along with antihistamine like Cetrizine and decongestants like Pseudoephedrine and painkiller like Ibuprofen will be helpful for relief.
Paracetamol can be taken for fever.
You should discuss with your doctor before starting any medicine.

Steam inhalation will be helpful in sinus headaches.

I hope this is helpful to you.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor